Couldn't find what you looking for?

TRY OUR SEARCH!

I have been diagnosed with ADHD and have tried ritalin which was amazing but made my palms really sweaty so my Dr. changed me to adderall which is not helping as well but my palms are not sweaty (I think my dosage needs to be increased, i'm only on 10mg 2x day). What I'm wondering is which is more effective for weight loss? I know its not good to use these meds for that but I need to be on one of them anyway so I was just wondering which produced the most weight loss. Any advice or experiences shared would be greatly appreciated!

Loading...

i am almost 20 years old and i was taking ritalin from 2nd grade to 7th grade growing up i have always been chubby. when i found out about adderall i switched, i have found that i need to take a 10mg after 1/2 a day to give myself a boost from were my morning adderall starts to run out of my system. i did loose a lot of weight from 8th grade to 10th grade back in 7th grade my jean size was 20 and by the 10th grade i was wearing 11-12. that is until i got pregnant and had to stop the adderall for a while....i never even put much thought into why i had lost that weight i guess it might have been the adderall, becouse my active levels have always been pretty much the same. i hope that helped you


also u may just need a stronger dosage mine is a 35mg (i think.. i cant find the bottle becouse im pregnant agin so i cant take them) in the morning and i took a 10mg during lunch at school to give me a boost for my last classies and homework
Reply

Loading...

I am about to be 21 on monday and i have always been a big girl.. i am 5'9 and was 200 lbs when i started taking adderall... i lost 65 lbs with diet and exercise .. it was weird.. if i didnt eat right and exercise almost everyday i would not gain weight, but i would not lose.. and when i exercised i would lose a lot of weight very fast.. i lost 65 lbs in 5 months and then i began gaining weight and developing a tolerance for adderall ..my doctor increased my dosage to 60mgs a day and then i was getting terribleee headaches and had awful mood swings. It was however still helping with my ADHD.. but i realized that i had to eat every few hours in order to feel OK.. My doctor switched my prescription from Adderall to Adderall XR and then back to regular Adderall....four years later on Adderall.. it made me so sick, but i was so dependent on it to get up and live my life.. my day didnt start until i took my meds because i was a hyperactive mess... i then stopped taking Adderall and became very depressed... i also could not stop eating!! it was just awful.. and i was not depressed about anything other than the fact that my life was so amazing and i was so productive and was doing so well and it slowly started to sprial downwards and i had gained 30 lbs back.. I was prescribed Wellbutrin for my ADHD and depression and it made me feel so sick i was throwing up everyday... then i tried to live my life unmedicated and my ADHD was so obnoxiously terrible it was actually embarrassing and i had ZERO control over myself.... i felt like a hyperactive dog in constant motion. I also interrupted everyone, would speak so loudly, i was failing out of school, and nothing was going right for me... I then started taking adderall again and it still made my weight go up bc i had to eat just to feel normal... i also got the headaches... but worse... and all of my relationships were ending because no one could deal with all of my issues.. i spoke to a new doctor who has helped me a lot and i am now on ritalin.. i just started, but i believe taking adderall simply for weight loss is not a good idea.. i was the girl who would do anything to lose weight and it becomes very easy to abuse.. it is also good in the moment .... terrrible in the long run.. you feel physically sick.. dependent.. and it will come to a point when you gain weight and dont know where to turn medicine wise because being off of it will feel wrong (if you really need it) and being on it will feel just as bad... if you do take it try not to abuse it just take what they tell you to because it speeds up your process of mental distress. I would over analyze everything and became paranoid when i took too much and then i became dependent on that amount.. it is just a mess and Ive been on it since i was young.. trust me! .. i wish you the best of luck! =]
Reply

Loading...

Where u from
Reply

Loading...

So I am curious, has the Ritalin helped you lose some weight, now that you have been on it for awhile?
Reply

Loading...